Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Algebras of finite self-injective dimension


Author: Mitsuo Hoshino
Journal: Proc. Amer. Math. Soc. 112 (1991), 619-622
MSC: Primary 16P20; Secondary 16E10
MathSciNet review: 1047011
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ be an artin algebra. Then $ A$ has finite self-injective dimensions on both sides if and only if every finitely generated left $ A$-module has finite Gorenstein dimension.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16P20, 16E10

Retrieve articles in all journals with MSC: 16P20, 16E10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1047011-8
PII: S 0002-9939(1991)1047011-8
Article copyright: © Copyright 1991 American Mathematical Society